# SDR AALA20210708

- Difficulty date: May 12, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT AT 26H INOPERATIVE.  SECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 26H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
